# SDR UALA2011050902259

- Difficulty date: May 9, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 60,091 hours, 8,647 cycles
- Engine: Pwa PW40903
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C167
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL PUMP LEFT AFT STATUS MSG.  PULL AND COLLAR E2 AND L26 CB.  INSTALLED NEW BOOST PUMP MR28287 ON 131 OFF 109.  PRESSURE SWITCH INOP.  REPLACED LT AFT PRESS SWITCH AND OP CHECKED OKAY.
